# SDR UALA2010062302212

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 83,021 hours, 10,120 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 349000047600U
- Condition: Underserviced
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FIRE BOTTLE 'A' IS UNDERSERVICED.  REPLACED "A" BOTTLE.
